MAUDE Adverse Event Report: TREACE MEDICAL CONCEPT, INC. MIS BEVELED SCREW

TREACE MEDICAL CONCEPT, INC. MIS BEVELED SCREW
Model Number SF4058
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2024, two broken screws were discovered during a post operative follow-up.No other patient outcomes were reported as a result of this event.All hardware currently remains implanted.Although there has been no injury reported and this malfunction has not resulted in a revision surgery to date, there have been similar events where this malfunction has resulted in a revision surgery.Therefore, a mdr will be filed to ensure full compliance with 21 cfr part 803.
 
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2024, two broken screws were discovered during a post operative follow-up.No other patient outcomes were reported as a result of this event.No devices were returned for evaluation as the hardware remains implanted.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.A number of factors could have contributed to what was reported and although the most likely cause cannot be determined based on the available information and no device being returned, the broken screws were likely subjected to excessive bending stresses which resulted in its breakage.The company will supplement the mdr as necessary and appropriate.Additional tmc devices explanted in the same revision surgery were reported in 3011623994-2025-00050.

Brand Name
MIS BEVELED SCREW
Common Device Name
SCREW
Manufacturer (Section D)
TREACE MEDICAL CONCEPT, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key22111814
Report Number3011623994-2025-00052
Device Sequence Number7175509
Product Code HWC
UDI-Device Identifier00810111223041
UDI-Public(01)00810111223041(17)290827(10)TM1012
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K242671
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSF4058
Device Lot NumberTM1012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Initial Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale